# SDR DALA2016081505969

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET FOR PANEL 221EF IS CORRODED.  BLENDED FLOOR SUPPORT FOUND TO BE OUT OF LIMITS.  FABRICATED, ALODINE, PRIMED, TOP COATED, AND INSTALLED A NEW FLOOR SUPPORT.
